# SDR DALA1312103773

- Difficulty date: April 30, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 9,533 hours, 3,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 380 S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT BS 380 BETWEEN S21-22L.  REPAIRED IAW ER/A 514579-14.ER/A, ER/A 514579-14.
